The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

truva?atripa side effects

Feb 3, 2011

i have been using truvada/stocrin for the past year n a half,and have not had any noticable side effects. switching to Atripla,would dis b a gud idea in a sense of price and having to carry many tablets?

Response from Dr. Young

Hello and thanks for your post.

A switch to Atripla could reduce your pill number by one and might simplify your medication taking. Since the medications in Atripla are the same as those in Truvada + Stocrin (Sustiva), there's no particular reason why you should experience any new side effects.

Be well, BY

CD4 count drop
ur say

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint